# SDR K11A2010071372201

- Difficulty date: July 13, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,799 hours, 36,457 cycles
- Engine: Pwa JT8D9
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CTR SECTION REAR SPAR WEB, UPPER HAS CRACK IND IN WEB RADIUS, 1 INCH.
